# SDR SIMA20250508001

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 11,121 hours, 7,735 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE DURING CONFIGURATION. UNABLE TO GET FLAPS BETTER THAN FLAPS 1. LANDED WITH SLAT 3 FLAPS 1 EMERGENCY DECLARED. PERFORMED FIM TASK 27-50-00-810-803-A, 4X OPC GOOD. NO MESSAGES AT THIS TIME.
